N-homoclinic bifurcations for homoclinic orbits changing their twisting

Research output: Contribution to journalArticlepeer-review

15 Citations (Scopus)


We study bifurcations, called N-homoclinic bifurcations, which produce homoclinic orbits rounding N times (N≥2) in some tubular neighborhood of original homoclinic orbit A family of vector fields undergoes such a bifurcation when it is a perturbation of a vector field with a homoclinic orbit. N-Homoclinic bifurcations are divided into two cases; one is that the linearization at the equilibrium has only real principal eigenvalues, and the other is that it has complex principal eigenvalues. We treat the former case, espcially that linearization has only one unstable eigenvalue. As main tools we use a topological method, namely, Conley index theory, which enables us to treat more degenerate cases than those studied by analytical methods.

Original languageEnglish
Pages (from-to)549-572
Number of pages24
JournalJournal of Dynamics and Differential Equations
Issue number4
Publication statusPublished - Jan 1 1996
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis


Dive into the research topics of 'N-homoclinic bifurcations for homoclinic orbits changing their twisting'. Together they form a unique fingerprint.

Cite this